# SDR ALGA094218

- Difficulty date: April 21, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 5,314 hours
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6540
- Condition: Ratcheting
- Location: Main Rotor
- Part time: 285 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXCESS AXIAL PLAY AND RATCHETY. UNIT REPLACED WITH NEW BY FIELD MAINT.
